# SDR 99FDEA00308

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19356
- System (JASC): 7930 · Engine Oil Indicating System
- Part: By Pass Switch
- Condition: Inop
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

99-188 - AFT T/O ENG NR 3 LOW OIL PRESSURE OR FILTER BYPASS LIGHT ILLUM AT 500 FT ABOVE GROUND LEVEL.  OIL PRESS AND TEMP WERE NORM.  SHUTDOWN ENG PER RED TAB.  OIL QUANTITY NORM.  REMOVED AND REPLACED OIL FILTER BYPASS SW MM 79-33-002, INSP MAIL OIL STRAINER MM 79-00, SOCKET ASSY IAW MM 31-00-021-4, ENG'S OIL PRESS IND SYS OPS CK GOOD IAW JRH.  OK FOR SVC.
